# SDR GTIA040341

- Difficulty date: April 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOORBOARD CRACKED, SPLIT, CUT, BROKEN, GOUGED AND BENT.  FABRICATED NEW COCKPIT FLOORBOARD.  (M)
